# SDR UPS00531573

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, LOST L AFT BOOST PUMP, R FWD BOOST PUMP, EADI'S, EHS I'S, EQUIP COOLING OVHT.  PERFORMED BITE TEST ON BSCU.  FOUND CB BUS L SECT 3 ON P6 PANEL POPPED.  RESET C/B.  ALL SYSTEMS CHECKED NORMAL.
